# SDR 2021FA0000097

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: General aviation
- Aircraft: N395WB
- Make and model: Lear 45LEAR
- Aircraft serial: 45009
- Aircraft time: 5,363 hours, 4,665 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 171F1436CR0126
- Condition: Leaking
- Location: Hyd System
- Part time: 5,363 hours, 4,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE IN-FLIGHT HYDRAULIC FAILURE REPORTED BY THE FLIGHT CREW. PERFORMED PRE-INSPECTION AND NOTICED HYDRAULIC FLUID LEAK AT RIGHT PYLON PANEL. REMOVED PANEL AND DISCOVERED HYDRAULIC PRESSURE LINE LEAKING. REMOVED AND REPLACED RIGHT PYLON HYDRAULIC PRESSURE LINE P/N 171F143-6CR-0126 WITH A NEW HYDRAULIC LINE P/N 171F143-6CR-0126. ALSO NOTICED DURING PRE-INSPECTION A HYDRAULIC LEAK IN THE BAGGAGE AREA. REMOVED BAGGAGE COMPARTMENT PANELS AND DISCOVERED LEFT AND RIGHT HYDRAULIC SWITCHES LEAKING. REPLACED LEFT AND RIGHT HYDRAULIC SWITCHES P/N 6629101004-001 WITH NEW SWITCHES P/N 6629101004-001. REMOVED AND REPLACED MAIN AND AUX HYDRAULIC PRESSURE AND RETURN HYDRAULIC FILTERS P/N M8815/6-10 AND M8815/6-8 WITH NEW FILTERS P/N M8815/6-10 AND M8815/6-8. VISUALLY INSPECTED FILTERS AND BOWLS FOR CONTAMINATION, NONE WERE NOTED. BLED ALL HYDRAULIC CONTROL SYSTEMS AND BLED BRAKES IAW LEAR 45 MM 29-30-00 AND 29-10-00. RESET THE LANDING GEAR EMERGENCY EXTENSION SYSTEM IAW LEAR 45 MM 32-33-00. RAN #1 AND #2 ENGINES AND PERFORMED A SATISFACTORY LEAK CHECK.
